# SDR FDEA201604051144

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 68,855 hours, 22,590 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HYD LEAK CHECK INSPECTION, OPENED & CLOSED RT MAIN GEAR DOOR.  WHEN CLOSING THE RT GEAR DOOR, THE DOOR WOULD NOT STAY UP.  TROUBLE SHOT TO THE LATCH ACTUATOR.  R & R RT MAIN GEAR DOOR LATCH CYLINDER IAW MM CH 32-34-02-2.  OPS & LEAK CHECKED GOOD.  RT GEAR DOOR STILL DROPS WHEN HYD TURNED OFF.  FOUND LT MAIN GEAR DOOR FRAME CRACKED.  EA 8-3210-T0324543 PT 1 COMPLIED WITH.  FOUND CRACK ON RT GEAR DOOR, EA 8-3210-T0324543 WAS ACCOMPLISHED.  R & R RT MLG DOOR MM IAW 32-14-01-2 D STEP 6.  UPDATING FOR RII BUY BACK OF RT MLG DOOR INSTALL WRI 52-80 2674.  COMPLETED INSTALLATION, ADJUSTMENT TEST FOR THE RT MLG DOOR IAW AMM 32-14-01-2.  OPS CHECKED GOOD.
